Translator Disclaimer
September, 1990 A Bahadur-Type Representation for Empirical Quantiles of a Large Class of Stationary, Possibly Infinite-Variance, Linear Processes
C. H. Hesse
Ann. Statist. 18(3): 1188-1202 (September, 1990). DOI: 10.1214/aos/1176347746

Abstract

Bahadur has obtained an asymptotic almost sure representation for empirical quantiles of independent and identically distributed random variables. In this paper we present an analogous result for a large class of stationary linear processes.

Citation

Download Citation

C. H. Hesse. "A Bahadur-Type Representation for Empirical Quantiles of a Large Class of Stationary, Possibly Infinite-Variance, Linear Processes." Ann. Statist. 18 (3) 1188 - 1202, September, 1990. https://doi.org/10.1214/aos/1176347746

Information

Published: September, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0712.62042
MathSciNet: MR1062705
Digital Object Identifier: 10.1214/aos/1176347746

Subjects:
Primary: 62G30
Secondary: 60F15, 60G10

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.18 • No. 3 • September, 1990
Back to Top